# SDR DALA2016041602955

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED IN ALC BS 908 BL0.  REPLACED FORMER FRAME SECTION IN C2 AT BS 908 BL0 IAW SRM 53-00-06, REPAIR 2, FIG 201.  FORMER WAS FABRICATED AND HEAT TREATED TO T6 IAW DAL PSM 900-4-1, NR 1, PG 16, 12-20-10, PG 25 1/17/12 WO 66072-0026.  REPAIR SPLICE MATERIAL WAS FABRICATED IAW 53-00-06, REPAIR 2, FIG 201.
